

Conference Agenda & Details

Thursday	v, Ma	v 4 R	loom: I	Lantana

3:00 PM	Patient/Family Volunteer Rally
5.00 PM	Conference Chack In & Poster Session

7:00 PM Welcome Reception & Icebreaker Activity - Room Lantana

Friday, May 5 Room: Monterrey 1				
8:00-8:15 AM	Welcome Address			
8:15-8:45 AM	Keynote Address: Patient Centered Outcomes Research Dr. Jim Squires, Children's Hospital of Pittsburgh Paired with: Alex Perez, Parent, Canada			
8:45-9:15 AM	PFIC Network Science & Research Program: Updates on the Registry, Grant Proposals, and the Science Blog + Q&A (virtual) Dr. Gitta Lubke, PFIC Network			
9:15-10:00 AM	Clinical Care for PFIC: What does "disease progression" mean, and how do you measure it? + Q&A			
	Dr. Benjamin Shneider, Texas Children's Hospital Paired with: Rachael Turek, Parent, USA			
10:00-10:45 AM	Liver Transplant in PFIC + Q&A Dr. Greg Tiao, Cincinnati Children's Medical Center Paired with: Brittany Brinson, Parent, USA			
10:45-11:15 AM	Short Break - 30 Minutes			
11:15-12:00 PM	Therapeutic Development 101: What it takes to develop a new therapy + Q&A Part 1: From concept through clinical trials (15 minutes) Presented by: Lara Longpre, Mirum Pharmaceuticals Part 2: Submitting for regulatory approval and commercializing (15 minutes) Presented by: Lauren Wilkinson, Albireo Pharmaceuticals Paired with: Cadence Crompton, Patient, Canada			
12:00-12:45 PM	Taking Research from Bench-to-Bedside: Chaperones and PFIC + Q&A (virtual) Dr. Thomas Falguières & Dr. Emmanuel Gonzales, Universitè Paris- Saclay Paired with: Laura Susoi, Parent, Canada			
12:45-1:30PM	Lunch Break - 45 minutes - Conference Room/Patio Presentations resume after 45 minutes, but buffet will be available until 2 pm. (Continues on Back)			

1:30-2:15 PM	The psychosocial impact of living with a rare chronic disease on youth and their families + Q&A Caitlin Shneider M.A., Doctoral Candidate, Georgia State University Paired with: Cedar Ventura, Patient, USA
2:15-3:00 PM	Updates from ChiLDReN + Q&A Dr. Paula Hertel, Texas Children's Hospital Paired with: Rocio Cavazos, Parent, Mexico
3:00-3:45 PM	Updates from the NAPPED Consortium + Q&A Antonia Felzen, MD/PhD candidate, University of Groningen, Netherlands Paired with: Tara Kearns, Parent, USA
3:45-4:30 PM	What's with the Number? PFIC Subtypes and the Meaning of a Genetic Diagnosis Dr. Richard Thompson, Kings College London Paired with: Brittany Brinson, Parent, USA
4:30-4:45 PM	Short Break - 15 Minutes
4:45-5:30 PM	Full Panel Roundtable All presenters, Open Q&A with discussion
5:30-5:45 PM	Conference Debrief Activity (Closed Session for Patients and Families) Facilitated by: Lisa Jensen
6:00-8:00 PM	Networking Reception & Dinner at Disney Coronado's Villa Del Lago
Saturday, May (6 Room: Yucatan 1
8:00-9:00 AM	Science Engagement Focus Group (Closed)
9:20-10:20 AM	PFIC Network Patient Registry Focus Group (Closed)

Extra Details

- Check in begins at 5 PM on Thursday, May 4.
 PFIC Network staff and volunteers will be set up in the Lantana Conference room at this time.
- Breakfast will not be served in the conference room. All attendees will receive a \$25 gift card to cover breakfast options for Friday morning. Gift cards can be used at any Disney location. If you did not receive a gift card at check-in, please find one of our staff members.
- If you would like to volunteer to help with setup or any tasks that may be needed during the conference, please email lisa@pfic.org.
- Friday night dinner is at Villa Del Lago in the center of the Coronado Springs Campus.
- If you have any questions at any time before, during, or after the conference, please email info@pfic.org.